Polynomial traces of functions from weighted spaces
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Tome 173 (1986), pp. 235-242
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1986_173_a17,
author = {B. V. Tandit},
title = {Polynomial traces of functions from weighted spaces},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {235--242},
year = {1986},
volume = {173},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1986_173_a17/}
}
B. V. Tandit. Polynomial traces of functions from weighted spaces. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Tome 173 (1986), pp. 235-242. http://geodesic.mathdoc.fr/item/TM_1986_173_a17/